# SDR SWAA2015012936178

- Difficulty date: December 9, 2014
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 62,806 hours, 50,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN CRACKED AT OPENING FOR GND SERVICE AIR CONDITIONING ACCESS DOOR.  REPAIRED CUT OUT IAW SRM.
